# SDR DXTA200803210

- Difficulty date: July 31, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600343
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O BRAKE PEDALS ARE SOFT.  CHECKED RUDDER WEBBING FOR CRACKS. NONE FOUND. BLED BRAKES IAW AN E-MAIL & MM 32-42-00, OPS CHECKS OK.
